# SDR AALA20100505TUL02

- Difficulty date: May 5, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT SIDE CUSP AT FASTENER HOLE STATION 846.  REPAIRED CRACK WITH REPAIR DOUBLER PER AARD 53-20-00-16.
